# SDR 2002FA0001302

- Difficulty date: January 26, 2000
- Submitted: November 18, 2002
- Operation: General aviation
- Aircraft: N3366S
- Make and model: Cessna 210J
- Aircraft serial: 21059166
- Engine: Cont IO520J
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 07326015
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED DUE TO FATIGUE & VIBRATION.  INSTALL IMPROVED FITTING IN HORIZONTAL STABILIZER.
